MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alinity c carbon dioxide patient results and quality controls (qc) out of range.The following example data was provided (customer provided reference range: 22 to 31 mmol/l): initial result = 33 mmol/l, repeat after recalibration = 25 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated alinity c carbon dioxide patient results and quality controls (qc) out of range.The following example data was provided (customer provided reference range: 22 to 31 mmol/l): initial result = 33 mmol/l, repeat after recalibration = 25 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section g2 - report source: this section was corrected with a removal of foreign.The data and information provided by the customer were reviewed and supported the complaint issue without indication of any additional issues.A search for similar complaints did not identify an increase in complaint activity for lot 68121uq04.A review of tracking and trending for the alinity c carbon dioxide assay did not identify any trends related to the complaint issue.A review of the device history record did not identify any non-conformances, potential non-conformances or deviations with lot number 68121uq04 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer¿s issue.Based on our investigation, no systemic issue or deficiency was identified with the alinity c carbon dioxide reagent, lot number 68121uq04.

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23356526
Report Number3002809144-2025-00334
Device Sequence Number15669405
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594(17)260531(10)68121UQ04
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number07P72-20
Device Lot Number68121UQ04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown